Originally Posted by rstarre
Just started taking Wellbutrin. It works pretty good but it seems to wear off later in the evening. Then I feel horrible. Can't concentrate and feel real tired. Don't gey this. The XL is suppose to be a time release pill. It's like all of a sudden I crash. If I take the pill later in the day, then I have trouble sleeping. Anyone else experience this coming down crashing feeling from this drug?
I HAVE BEEN ON WELLBUTRIN FOR 5 WEEKS AND WAS ON PAXIL FOR 2 YEARS AND ILL GET BURSTS OF ENERGY I HATE IT AND THEY GOT ME ON SLEEPING PILLS SO I HAVE A REALLY HARD TIME WAKING UP IN MORNING. i HATE THE PILLS BUT IF THEY DIDNT HAVE THEM I WOULD BE DEAD. i THINK PAXIL IS BETTER THEN WELLBUTRIN. AND ONE MORE THING THAT HELPS ME IS TO STAY AWAY FROM PEPSI AND YOU KNOW THE WHOLE SURUP THING AND SUGAR. AND LOTS OF LIKE JUNK FOOD. IT WILL JUST SLOW YOU DOWN TRUST ME I KNOW ALL ABOUT IT.